Skip to main content
Article
Anisotropic Classes of Inhomogeneous Pseudodifferential Symbols
Collectanea Mathematica
  • Árpád Bényi, Western Washington University
  • Marcin Bownik
Document Type
Article
Publication Date
1-1-2013
Disciplines
Abstract

We introduce a class of pseudodifferential operators in the anisotropic setting induced by an expansive dilation A which generalizes the classical isotropic class Smγ,δ of inhomogeneous symbols. We extend a well-known L 2-boundedness result to the anisotropic class S0δ,δ(A), 0 ≤ δ < 1. As a consequence, we deduce that operators with symbols in the anisotropic class S01,0(A) are bounded on L p spaces, 1 < p < ∞.

Required Publisher's Statement

This version is the author's post print.

Comments

This version is the author's post print.

Language
English
Format
application/pdf
Citation Information
Árpád Bényi and Marcin Bownik. "Anisotropic Classes of Inhomogeneous Pseudodifferential Symbols" Collectanea Mathematica Vol. 64 Iss. 2 (2013) p. 155 - 173
Available at: http://works.bepress.com/arpad_benyi/10/